# SDR SWAA2022082542279

- Difficulty date: August 15, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232SF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-04. MID CABIN FLOOR PANEL 232SF HAS PULLED FIBERS ON TOP SIDE OF PANEL / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR IAW B737 SRM 53-00-50-2R-1; PAR 3 STEPS A;C;E; AND F.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201 RESIN EPOCAST 50A (A137335); FIBERGLASS CLOTH BMS9-3 (A10269).  REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1; PAR 3 STEPS K;L; AND M. CURED AT 150 DEGREES; THERMOMETER AAR30347; CAL DUE 4/30/23. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 232SF TOP SIDE IAW B737 SRM 53-00-50-2R-1; PAR 3.;[05] VERIFIED STEPS 3-4
